| Catalog Number |
50100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Dyspareunia (4505); Pelvic Pain (4865)
| Date of Event |
05/05/2011
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4 brand name: exair.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.Coloplast routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information no further corrective action is required at this time.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
As reported to coloplast, though not verified: the patient presented with a relapse of her anterior prolapse and underwent anterior colporrhaphy with exair in (b)(6) 2011.The patient presented with pelvic pain and dyspareunia.Infiltrations and physiotherapy were tried without success.The patient underwent complete removal of the mesh in (b)(6) 2021 and anterior and posterior reconstruction with colpo-sacropexy in (b)(6) 2022.Following these surgeries, there is a significant resolution of painful symptoms.